MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HBC IGM; HEPATITIS B TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HBC IGM; HEPATITIS B TEST
Catalog Number 07026811160
Medical Device Problem Codes False Positive Result (1227); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the e801 analyzer is (b)(6).The field service engineer could not determine a cause, but stated it may be related to consumables.The probes, water pressure, and rinsing stations were checked; all were acceptable.Precision studies were performed for anti-hbc igm and recovered within guidelines.The customer verified that anti-hbc igm controls recovered within the assigned ranges.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received questionable results for samples from four patients tested with elecsys anti-hbc igm and elecsys anti-hbc ii.The results measured by each assay were alleged to be inconsistent with each other.This medwatch will apply to the elecsys anti-hbc igm reagent.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the elecsys anti-hbc ii reagent.All four patients had multiple samples drawn at the same time.All samples had positive anti-hbc igm results, but negative anti-hbc results.No specific data was provided.The patients' results were reported to the medical director.The medical director reviewed the cases and reported the patients as negative for hepatitis b based on the anti-hbc results, patient history, and clinical health of the patients at the time of sample collection.
 
Additional Manufacturer Narrative
The customer verbally stated that calibration and controls were acceptable.The patient samples were requested for investigation, but these were not available.Upon review of the alarm trace, sample clot detection and sample short errors were observed.These are indicators of possible poor sample quality.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS ANTI-HBC IGM
Common Device Name
HEPATITIS B TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20420488
Report Number1823260-2024-02948
Device Sequence Number8445013
Product Code LOM
UDI-Device Identifier07613336153932
UDI-Public07613336153932
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P110022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number07026811160
Device Lot Number819879
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown